# SDR FDEA201102020453

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 52,606 hours, 11,959 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Lt Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD HEAT FAILED IN ICING CONDITION,  ASSOCIATED WITH SPARKS IN CAPTAIN'S FLOOR PAN.  PERFORMED OPS CHECK OF LT WINDSHIELD ANTI-ICE IAW MM 30-41-01-4.   OPS CHECKED GOOD.
